# SDR FDEA201803010538

- Difficulty date: March 1, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 69,024 hours, 25,857 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 285N001132
- Part serial: D00846
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HAD A TE FLAP ASYMETERY EICAS  MESSAGE.  PERFORMED QRH PROCEDURE AND LANDED FLAPS  UP.   HAPPENED AFTER ABOUT 1.5 HOURS IN MODERATE TO LIGHT TURBULANCE.    TROUBLESHOT IAW FIM 27-51, FAULT TREE 803.  FOUND THE NR 1 FSEU FAULT, LEFT WING ASYMETERY AND FLAP SYS FAULT, FOUND THE NR 2 FSEU ALT ARM DISAGREE AND FLAP SYS FAULT.  REMOVED AND REPLACED THE NR 1 FSEU IAW AMM 27-51-01-2,  AND REMOVED AND REPLACED LEFT TRAILING EDGE FLAP SYS TRANSMITTER IAW AMM 27-58-01-5.   OPS CHECKED GOOD,  NO FAULTS FOUND ON THE NR 1, 2, OR 3 SFEU AND FLAP SYSTEM OPERATED NORMAL.
